# SDR MWEA00199

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 991150093
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 38, BOTTOM RIGHT SIDE OF PRESSURE PANEL, TWO MODERATE TOOL MARKS.  FABRICATED AND INSTALLED DOUBLER REPAIR.
